# SDR RAAA98E9028

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 375-415
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK PER CARD 42.03.55, FOUND FUSELAGE SKIN DOUBLER CORRODED AT FS 375 TO 415, STR 33 TO 40.  REPLACED DOUBLER PER SRM 53-2-1, FIG 2, SHEET 3.  M-54 NR 84.
